• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2012, Volume: 5, Issue: 12, Pages: 1-3

Original Article

Fixed Point Theorem in Fuzzy Metric Spaces Satisfying E.A Property


The present paper is an attempt to prove common fixed point theorem for six mappings in fuzzy metric spaces. Our main result extends and improves the strict contractive conditions on fuzzy metric spaces and establishes the existence of common fixed points for six mappings under general contractive condition of integral type by using E.A property. The concept of weak compatible mappings is also used to prove the desired result.
Keywords: E.A property, weakly compatible map, contractive condition 


Subscribe now for latest articles and news.